Does anyone have these symptoms?

Hi there....

I was wondering if anyone has these set of symptoms....

Fatigue. Lack of get up and go. Tired and yawning throughout the day. Could sleep in the afternoon.

Brain fog. Low moods, no joy in life. Dizzy. Difficulty focusing. Avoid any stress as can't handle situations. Slow thinking and can't remembering things.

Low libido. Speaks for it's self! Lol

Just wonder if anyone has symptoms like me.....?

Simon

27 Replies

oldestnewest
  • Yes! I felt exactly that way plus another half a dozen others! I often felt so cold that it made me feel nauseated, I had pain in the backs of my hands, I was swollen all over - that's just a few off the top of my head. I was lot better for two months at the end of the summer after adding in t3, then back to feeling rubbish, and a bit better now after tweaking the treatment. Are you being treated?

  • We had a long thread over on another forum a week ago when we discussed B12 and other issues. I did mention that it would be helpful if you posted your Thyroid Test results with ranges - that way we can be more helpful. But you didn't. You have a great deal of knowledge yourself - but refining it will require you giving us a bit more information. As I said before being low in B12 Ferritin Iron can cause the symptoms you mention. Have you considered looking into your Adrenals ? Also low thyroid hormones could also be the cause - so PLEASE post your results with ranges. It could be helpful to look at drrind.com where there is a questionnaire - thyroid v adrenals - maybe you would find that helpful.....

  • That's because I've not had any thyroid or adrenal tests for months Marz. So no point in posting those this late on. I was sub clinical hypothyroid and adrenal fatigue. My vitals are good now..... Well according to people on here.

    I've started the B12 injections. 0.5ml a day. No improvement....

  • As you are not receiving treatment then - if someone here saw your results and felt you should be - then that could be a step in the right direction for you. If you have the results when you were told you were sub-clinical - then share them...others may advise differently and treatment could change your life. Did you have your anti-bodies tested ? - sorry can't remember ! More B12 required :-) Am wearing a B12 patch as I type :-)

  • Oooops sorry - didn't see that you are on T3 further down - yikes you should be feeling good on that dose. Do you spread it out through the day or take it all in one go ?

  • Exactly! I should be feeling something shouldn't i!!! But I'm not! I feel more of less the same on whatever dose. It's doing my head in! I split my doses through the day. I've been told to increase my T3 until something happens, either way. As for the B12..... How long night I give taking it before I know if it's working?

  • Dr Lowe who used T3 himself plus most of his patients says about using T3:-

    Saturation isn’t likely to occur with sustained-release T3 because the T3 enters cells only in small amounts over an extended time. As a result, it’s not likely that large enough amounts of T3 will reach the receptors at one time to saturate them. But plain T3 in single doses enters cells in larger amounts. These larger amounts may provide the saturation needed to provoke transcription regulation by mutant T3-receptors. If so, these saturation amounts of T3 may induce waves of transcription that on the clinical level relieve symptoms of hypometabolism.

    To read the whole link:-

    web.archive.org/web/2010103...

  • My goodness shaws, what's that in plain english?! Lol

  • I think that it means you will get a better result taking all of your t3 at once. I take 80 t3 at bedtime and it sees me through til the next night. I believe Dr Lowe took his at bedtime too.

    Jo xx

  • Blimey that scares the life out of me! Lol 100 mg at once! I would have thought that would blow my heart up! Lol I do the ct3m anyway so not possible for me x

  • I tried ct3m way but it really didn't suit me because I work shifts. earlies, lates and nights so just taking them all at 11pm ish suits whether I'm on days or nights. I never feel a high when I take them, just go to bed and sleep most nights.

    Jo xx

  • Ditto all those symptoms plus swelling and now a new one carpal tunnel in wrists. On t3 only and feel no different whether I take 40mcg or 100. Or none for that matter. can't tell I'm taking it!!

  • See I'm basically down to those symptoms now. I've never had the cold thing. Although if I do get cold it sets off my idiopathic urticaria.

    I get good spells myself but they never last!! Up and down I go with no end in sight.

    I'm on T3 P. I'm up to 100 mg daily....

  • Hi Simon. I've been a bit out of the loop so I can't remember, but have you had your antibodies checked? It could be an autoimmune issue. It was the urticaria that made me think of this. Another possibility could be food allergies or sensitivities such as gluten. It seems to be a very common one.

    I'm not quite right at the moment with many similar symptoms but I'm not feeling them as badly as you and I am so much better than with levo! In still trying to find my optimal spare though. What I need seems to vary from 75 mcg to 125 mcg.

    I wish I knew the answers for you.

    Carolyn x

  • I had the full thyroid panel about a year ago Carolyn but nothing showed then on antibodies.

    As for diet I never feel it's this. Same on a crap diet or a good one! Ok if I have too much crap I notice it but never notice a worsening of things after food.

    Are you on T3 then?

    Cheers

    Si

  • Yes. Just gone back up to 100mcg and feeling a little better. 125mcg was fine for a while then I suddenly went hyper. Now I'm trying to get my iron back up again after being ill but I'm doing OK :)

  • Still with symptoms though Carolyn ? How often do you raise your T3 ?

  • I was doing really well until I went hyper all of a sudden. I then dropped my dose. Then I started having all sorts of problems including two sinus infections. The last one left me unable to eat for a few days. I'm now slightly anaemic too. In hoping that once I get my dose right again and recover from all the illness, I will fell as good as I was earlier in the year on t3 only.

    I also don't like winter which probably doesn't help, lol :)

    I raise my dose every 4-6 weeks.

  • Every 4 to 6 weeks?!?!? Blimey I thought it was 4 to 5 days! Lol

    How much you up to? I'm on 100mg now.

  • Because I'm on a higher dose now, I am increasing slowly. I'm now back up to 100mcg. I may need more but I need to wait until my iron is back up.

  • Do you notice anything when you increase?

  • I have all of them too.

    I'm hyper but currently low as I'm starting block and replace.

    Let's hope it gets better!

  • I Feel all of the above :(

    Just got new results T4 11,80 range (4,5-12) / T3 99,3 range (80-180) and THS 1,3 (0,3-5,5) negative antibodies and i dont know what to do :(

  • How do you cope? Are you up and down with those symptoms ?

  • LOOOOOOL

    sorry Sporty am laughing at your question...you are on thyroid UK forum, I think about 90% of people here will have or have had your symptoms :D xxx

  • Yeah but are they the same nd! Symptoms seem different for different people. I just wondered if there are people with symptoms the sameas mine.... And if they found some answers.

  • Hi Sporty. I feel EXACTLY the same as you at the moment. I take Levo T4 only 100mcg per day, which was increased a few weeks ago by my Dr. I'm pretty sure I always go "down" this time of year. There are some days where if I exercise or go for a swim I feel better - it's like the exercise kick starts my metabolism and I have a little more energy. Have you tried some exercise?

    I've been on my journey for 4 years now and have resigned myself that I am never going to feel like I did pre-hashimoto's. It's the most frustrating thing ever as you can never find a definitive answer and even when you feel like you are getting somewhere, the body changes again and the good times do not seem to last very long.

You may also like...